# SDR NACA2024062700001

- Difficulty date: June 27, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,718 hours, 19,199 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 910118
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO BLEED AIR OUTPUT FROM RIGHT ENGINE AFTER START AT THE GAMTE. PERFORMED FIM 36-10 FT 809 REMOVED AND REPLACED RH PRSOV IAW AMM 71-00-00 OPS CHECK NORMAL. PART IS UNKNOWN TO TRAX.
